# SDR USAA2014050600006

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 45,395 hours, 16,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2L DOOR EXIT SIGN DOES NOT ILLUMINATE.  ACCOMPLISHED RESET OF CIDS DIRECTORS IAW TSM 24-00-00-810-818-A.  NO FAULT NOTED AT THIS TIME, ACFT OK FOR SERVICE.
